I’ve been taking 5 mg. I have severe headache and my balance is a little off. My doctor said it can’t be trintillex because it’s not a side effect. Am I the only person suffering from headaches due to this medication
Trintellix - Did anyone develop severe headaches everyday?
Question posted by Sbn303 on 29 May 2022
Last updated on 29 May 2022 by WildcatVet
No, you're not... it's very common:
Very common (10% or more of users): Headache (up to 14.7%)"
Side effects generally resolve within days to a couple of weeks and usually lessen as the days go by as your metabolism adjusts to the medication.
If you've been on the Trintellix for longer than that let your doctor know that it very well could be the Trintellix.
You can also ask your pharmacist about OTC's that may help.
I hope you feel better quickly.
Taken 5mg for a year now. Just the nausea in the beginning for me. Never got serve headaches. Hope this helps.
- Trintellix uses and safety info
- Trintellix prescribing info & package insert (for Health Professionals)
- Side effects of Trintellix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.